Statistics
Te Tari Pāngarau me te Tatauranga
Department of Mathematics & Statistics
Back to Our people

Professor Martin Hazelton

Office: Science III, room 233
Phone: 7605
Email: martin.hazelton@otago.ac.nz

** Head of Statistics **

Personal webpage

Check out www.maths.otago.ac.nz/~mhazelton for further information.


Selected recent publications

  • Hazelton, M. L. (2022). The emergence of stochastic user equilibria in day-to-day traffic models. Transportation Research Part B: Methodological. Advance online publication. doi: 10.1016/j.trb.2022.02.010
  • Pirikahu, S., Jones, G., & Hazelton, M. L. (2022). Bayesian credible intervals for population attributable risk from case–control, cohort and cross-sectional studies. Australian & New Zealand Journal of Statistics. Advance online publication. doi: 10.1111/anzs.12352
  • Hazelton, M. L., & Davies, T. M. (2022). Pointwise comparison of two multivariate density functions. Scandinavian Journal of Statistics. Advance online publication. doi: 10.1111/sjos.12565
  • Hazelton, M. L., & Turner, R. (2021). A Festschrift for Adrian Baddeley. Australian & New Zealand Journal of Statistics, 63(1), 1-5. doi: 10.1111/anzs.12322
  • Hazelton, M. L., McVeagh, M. R., & van Brunt, B. (2021). Geometrically aware dynamic Markov bases for statistical linear inverse problems. Biometrika, 108(3), 609-626. doi: 10.1093/biomet/asaa083